# SDR 200603191

- Difficulty date: March 19, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000072
- Aircraft time: 1,946 hours, 1,284 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 7614 MCI TO IAD, AFTER TAKEOFF EICAS MESSAGE OF BLEED 1 AND BLEED 2 LEAK.  AFTER QRH PROCEDURE BLEED 1 SHOWED OFF AND BLEED 2 LEAK REMAINED ILLUMINATED.  RTG, NR 2 ENG SHUT DOWN BLEED 2 LEAK REMAINED ILLUMINATED.  MX RE-POWERED A/C, BLEED 2 LEAK NO LONGER ILLUMINATED.  MX RAN ENGINES AND COULD NOT DUPLICATE.  A/C RETURNED TO SERVICE.
